# SDR CA090616011

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 13,348 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: S20884
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED INTERMITTENT LT MAIN GEAR DOWNLOCK INDICATION, REPLACED BULB TO TROUBLESHOOT, PROBLEM NOT FIXED CONTACTED GROUND PERSONNEL AND MADE LOW PASSES TO ENSURE GEAR PROPERLY DOWN AND LOCKED.  ON GROUND, DOWNLOCK INDICATION BEGAN TO WORK PROPERLY. TROUBLESHOOTING REVEALED FAULTY DOWNLOCK SWITCH, SWITCH REPLACED, RETRACTION TEST C/O.
